AURA Takes you to the home page
 

Aberdeen University Research Archive >
6 - All research >
All research >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2164/771

This item has been viewed 7 times in the last year. View Statistics

Files in This Item:

File Description SizeFormat
Wright_Extending_a_result_of_Ryan_on_weakly_compact_operators.pdf102.46 kBAdobe PDFView/Open
Title: Extending a result of Ryan on weakly compact operators
Authors: Wright, John David Maitland
Saito, K.
University of Aberdeen, Natural & Computing Sciences, Mathematical Sciences
Keywords: weakly compact
weakly sequentially complete
C*-algebras
QA Mathematics
Issue Date: 2006
Citation: Wright , J D M & Saito , K 2006 , ' Extending a result of Ryan on weakly compact operators ' Proceedings of the Edinburgh Mathematical Society , vol 49 , pp. 427-433 . , 10.1017/S0013091504001403
URI: http://hdl.handle.net/2164/771
DOI: http://dx.doi.org/10.1017/S0013091504001403
ISSN: 0013-0915
Appears in Collections:Mathematical Sciences research
All research

SFX Query

Items in AURA are protected by copyright, with all rights reserved, unless otherwise indicated.

 


The University of Aberdeen
King's College
Aberdeen
AB24 3FX
Tel: +44 (0)1224-272000